Alert archive / New Mexico / Red Flag Warnings in 2006

Red Flag Warning 37, NWS Albuquerque, NM

April 17, 200610 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 17, 2006, 7:14 AM MDT for 10 counties in New Mexico. It took effect at Apr 17, 2006, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2006, 7:14 AM MDT (13:14 UTC)
In effect from
Apr 17, 2006, 12:00 PM MDT
Expired
Apr 17, 2006, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM

The radar

The Albuquerque radar (KABX), 45 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2006-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2006-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2756 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 171314
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
714 AM MDT MON APR 17 2006

...A RED FLAG WARNING IS IN EFFECT THROUGH 800 PM MDT FOR MUCH OF
EASTERN AND NORTHERN AND PORTIONS OF WESTERN NEW MEXICO FOR LOW
HUMIDITIES AND STRONG WINDS... 

.PERSISTENT VERY LOW RELATIVE HUMIDITIES WILL CONTINUE TODAY AND
AS WINDS INCREASE AHEAD OF AN UPPER LEVEL TROUGH CRITICAL FIRE
WEATHER CONDITIONS WILL DEVELOP MIDDAY. RED FLAG CONDITIONS WILL
FIRST DEVELOP AROUND NOON EAST OF THE NORTHERN AND CENTRAL
MOUNTAINS FROM LAS VEGAS TO CLINES CORNERS TO SANTA ROSA. BY MID
TO LATE AFTERNOON...RED FLAG CONDITIONS WILL SPREAD ACROSS MUCH
OF EASTERN PLAINS NORTHERN NEW MEXICO. AREAS ACROSS THE WESTERN
MOUNTAINS WILL ALSO REACH OR APPROACH RED FLAG THRESHOLDS THIS
AFTERNOON. WHILE RELATIVE HUMIDITIES WILL BE LOW THROUGHOUT THE
MIDDLE RIO VALLEY...SUSTAINED WINDS ARE EXPECTED TO EXCEED RED
FLAG LEVELS ONLY IN SPOTTY LOCATIONS FOR AN HOUR OR TWO. WINDS
SHOULD GRADUALLY DECREASE AROUND SUNSET EXCEPT ALONG THE EAST
SLOPES OF THE CENTRAL MOUNTAINS WHERE RED FLAG CONDITIONS COULD
LAST UNTIL 800 PM.

NMZ106-171415-
/O.CAN.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
714 AM MDT MON APR 17 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
FIRE WEATHER WATCH. 

$$

NMZ101>105-107>109-180200-
/O.UPG.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/
/O.NEW.KABQ.FW.W.0037.060417T1800Z-060418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
714 AM MDT MON APR 17 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
3 follow-up statements
000 
WWUS85 KABQ 171324 CCA
RFWABQ

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
721 AM MDT MON APR 17 2006

...A RED FLAG WARNING IS IN EFFECT NOON THROUGH 800 PM MDT FOR
MUCH OF EASTERN AND NORTHERN AND PORTIONS OF WESTERN NEW MEXICO
FOR LOW HUMIDITIES AND STRONG WINDS...

.PERSISTENT VERY LOW RELATIVE HUMIDITIES WILL CONTINUE TODAY AND
AS WINDS INCREASE AHEAD OF AN UPPER LEVEL TROUGH CRITICAL FIRE
WEATHER CONDITIONS WILL DEVELOP MIDDAY. RED FLAG CONDITIONS WILL
FIRST DEVELOP AROUND NOON EAST OF THE NORTHERN AND CENTRAL
MOUNTAINS FROM LAS VEGAS TO CLINES CORNERS TO SANTA ROSA. BY MID
TO LATE AFTERNOON...RED FLAG CONDITIONS WILL SPREAD ACROSS MUCH
OF EASTERN AND NORTHERN NEW MEXICO. AREAS ACROSS THE WESTERN
MOUNTAINS WILL ALSO REACH OR APPROACH RED FLAG THRESHOLDS THIS
AFTERNOON. WHILE RELATIVE HUMIDITIES WILL BE LOW THROUGHOUT THE
MIDDLE RIO VALLEY...SUSTAINED WINDS ARE EXPECTED TO EXCEED RED
FLAG LEVELS ONLY IN SPOTTY LOCATIONS FOR AN HOUR OR TWO. WINDS
SHOULD GRADUALLY DECREASE AROUND SUNSET EXCEPT ALONG THE EAST
SLOPES OF THE CENTRAL MOUNTAINS WHERE RED FLAG CONDITIONS COULD
LAST UNTIL 800 PM.

NMZ106-171430-
/O.CAN.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
721 AM MDT MON APR 17 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
FIRE WEATHER WATCH. 

$$

NMZ101>105-107>109-180200-
/O.UPG.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/
/O.NEW.KABQ.FW.W.0037.060417T1800Z-060418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
721 AM MDT MON APR 17 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KABQ 172131
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT MON APR 17 2006

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 800 PM MDT FOR
MUCH OF EASTERN AND NORTHERN AND PORTIONS OF WESTERN NEW MEXICO
FOR LOW HUMIDITIES AND STRONG WINDS...

...A FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TUESDAY MORNING
THROUGH 7 PM TUESDAY EVENING FOR PORTIONS OF THE CENTRAL AND
EASTERN PLAINS FOR LOW HUMIDITIES AND STRONG WINDS...

.THE STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL PERSIST INTO
THE EARLY EVENING. WINDS WILL SLOWLY DIMINISH AND HUMIDITIES ARE
EXPECTED TO RISE SLIGHTLY AS THE WINDS DECOUPLE AND TEMPERATURES
LOWER. CRITICAL FIRE CONDITIONS ARE EXPECTED TO REDEVELOP TUESDAY
MORNING AND PERSIST THROUGH THE AFTERNOON FOR PORTIONS OF THE
CENTRAL HIGH PLAINS AS WELL AS THE EASTERN PLAINS WITH NEW MEXICO
STILL BEING INFLUENCED BY AN UPPER LOW PRESSURE THROUGH PASSING TO
THE NORTHEAST.

NMZ107-108-180200-
/O.NEW.KABQ.FW.A.0032.060418T1700Z-060419T0100Z/
/O.CON.KABQ.FW.W.0037.000000T0000Z-060418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
331 PM MDT MON APR 17 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND OF THE FIRE WEATHER WATCH ON
TUESDAY.



$$

NMZ101>105-109-180200-
/O.CON.KABQ.FW.W.0037.000000T0000Z-060418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
331 PM MDT MON APR 17 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KABQ 180157
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
757 PM MDT MON APR 17 2006

...A RED FLAG WARNING WILL EXPIRE AT 800 PM MDT FOR MUCH OF
EASTERN AND NORTHERN AND WESTERN NEW MEXICO FOR LOW HUMIDITIES AND
STRONG WINDS...

...A FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TUESDAY MORNING
THROUGH 7 PM TUESDAY EVENING FOR PORTIONS OF THE SANDIA-MANZANO
AND GALLINAS MOUNTAINS AND THE EAST CENTRAL PLAINS FOR LOW
HUMIDITIES AND STRONG WINDS...

.WINDS ARE SLOWLY DIMINISHING AND HUMIDITIES ARE BEGINNING A WEAK
RECOVERY THIS EVENING AS THE SUN SETS. THUS...THE RED FLAG WARNING
WILL BE ALLOWED TO EXPIRE AT 8 PM MDT. HOWEVER...THE POTENTIAL
EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO REDEVELOP TUESDAY
MORNING AND PERSIST THROUGH THE AFTERNOON FOR PORTIONS OF THE
SANDIA-MANZANO AND GALLINAS MOUNTAINS...AS WELL AS THE EAST
CENTRAL PLAINS. 

NMZ107-108-181400-
/O.EXP.KABQ.FW.W.0037.000000T0000Z-060418T0200Z/
/O.CON.KABQ.FW.A.0032.060418T1700Z-060419T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
757 PM MDT MON APR 17 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ101>105-109-180300-
/O.EXP.KABQ.FW.W.0037.000000T0000Z-060418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
757 PM MDT MON APR 17 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

$$

44

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 17, 3:00 AM MDT, 4 hours 14 minutes earlier.

Area forecast discussion, Apr 17, 3:00 AM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT MON APR 17 2006

CORRECTED END OF FIRST PARAGRAPH.

.DISCUSSION...
MAIN FORECAST HIGHLIGHTS IN THE NEAR TERM CONCERN INCREASING WINDS
AND CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. SKC PRESENTLY
CONTROLLING THE REGION AS NM IS SITTING BETWEEN AN UPPER HIGH OVER
THE SRN TIP OF TX AND AN UPPER TROUGH PUSHING EASTWARD THRU THE NW
CORNER OF THE COUNTRY. THIS FEATURE IS PROGGED TO TRAVERSE THE NRN
AND CENTRAL ROCKIES...BRINGING A WEAKENING JET LOCATED WITHIN BASE
OF UPPER TROUGH INTO THE FOUR CORNERS REGION BY LATE AFTERNOON. AN
INCREASE IN WINDS ARE EXPECTED AS LAPSE RATES SOAR TO 8.5-9.0 C/KM.
THIS WILL ALLOW FOR PLENTY OF MIXING...HOWEVER IT APPEARS THE UPPER
JET WILL NOT BE IN PHASE WITH PEAK HEATING. FEEL THE STRONGEST WIND
SPEEDS THIS AFTERNOON WILL OCCUR OVER THE NW AND NRN MOUNTAINS AND
ALONG A LINE FROM CLINES CORNERS TO RATON. WILL DEFER WIND ADVISORY
TO THE DAY CREW AS IT APPEARS THE STRONGEST WINDS WILL REMAIN JUST
BELOW CRITERIA. JET MAX TO PASS ACROSS THE NRN MOUNTAINS DURING THE
OVERNIGHT AND EJECT THE NE PLAINS TUESDAY AFTERNOON. FOUS GUIDANCE
SUGGESTING WINDS WILL DROP OFF QUICKLY AFTER SUNSET...BUT CONCERNED
THIS MAY NOT BE THE CASE. WILL KEEP BREEZY TO WINDY CONDITIONS FOR
THE OVERNIGHT HOURS ACROSS THE NRN ZONES. STILL EXPECTING CRITICAL
FIRE WEATHER CONDITIONS THIS AFTERNOON AS RELATIVE HUMIDITIES FALL
INTO THE SINGLE DIGITS COMBINED WITH STRONG WINDS. WILL TAKE A LOOK
AT FIRE WEATHER PRODUCTS LATER IN THE SHIFT...BUT LEANING TOWARDS A
RED FLAG WARNING FOR ALL ZONES EXCLUDING NMZ106-NMZ109. MEANWHILE...
700MB TEMPS ARE PROGGED TO CLIMB APPROXIMATELY 1C COMPARED TO SUN...
ALLOWING FOR A SLIGHT BUMP IN HIGHS.

SURFACE BOUNDARY EXPECTED TO SNEAK INTO THE NE PLAINS TUE MORNING.
THIS FRONT WILL SAG SOUTH AND WEST TUESDAY NIGHT AND BANK UP ALONG
THE CENTRAL MOUNTAIN CHAIN. SOME MOISTURE WILL ADVECT INTO THE ERN
PLAINS...HOWEVER EXPECT IT TO BE A SHALLOW LAYER AS NW FLOW ALOFT
WORKS AGAINST THE BOUNDARY. WITH THIS IN MIND...WILL DISREGARD THE
TEN POPS ADVERTISED BY THE FOUS GUIDANCE TUE NIGHT/WED. INHERITED
MAX TEMPS FOR TUE AFTERNOON LOOK REASONABLE WHICH DO NOT STRAY FAR
FROM THE MET NUMBERS. NONETHELESS...COOLER CONDITIONS ARE EXPECTED
AS 700MB TEMPS PLUMMET TO AROUND 0C TO +2C ACROSS THE NORTH. WARM
READINGS ARE STILL EXPECTED IN THE SE PLAINS IN ADVANCE OF SURFACE
FRONT WHERE SOME DOWNSLOPE COMPONENT PERSISTS. BELOW CANYON WINDS
ARE ALSO POSSIBLE TUE NIGHT...GENERALLY STRETCHING FROM 15-20 KTS.

WARMING TREND COMMENCES FOR WED...ESPECIALLY ACROSS THE WRN ZONES
AS AN UPPER LEVEL RIDGE BUILDS ALONG A LINE FROM SW NM TO SW UTAH.
COOL TEMPS...RELATIVE TO PAST COUPLE DAYS...NEAR SEASONAL AVERAGES
WILL REMAIN ACROSS THE NE/EC PLAINS AS NW FLOW PERSISTS. DRY LINE
ACTIVITY MAY BECOME MORE OF AN ISSUE THU THROUGH FRI...MAINLY OVER
THE SE PLAINS. STORMS MAY RECEIVE SOME MID/UPPER LEVEL SUPPORT THU
NIGHT AS AN UPPER LEVEL RIPPLE PASSES THROUGH THE STATE. WILL KEEP
LOW GRADE MEXMOS POPS FOR NOW. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  75  36  63  28 /   0   0   0   0
GALLUP..........................  72  26  63  21 /   0   0   0   0
GRANTS..........................  76  30  65  22 /   0   0   0   0
GLENWOOD........................  78  36  77  33 /   0   0   0   0
CHAMA...........................  65  23  54  17 /   0   0   0   0
LOS ALAMOS......................  71  34  62  26 /   0   0   0   0
RED RIVER.......................  62  27  54  18 /   0   0   0   0
TAOS............................  72  28  62  23 /   0   0   0   0
SANTA FE........................  75  34  65  28 /   0   0   0   0
SANTA FE AIRPORT................  77  37  67  30 /   0   0   0   0
ESPANOLA........................  79  35  70  28 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  81  45  70  40 /   0   0   0   0
ALBUQUERQUE VALLEY..............  82  42  71  36 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  80  42  69  37 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  81  43  70  38 /   0   0   0   0
SOCORRO.........................  82  43  77  36 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  72  35  64  27 /   0   0   0   0
MORIARTY/ESTANCIA...............  79  36  67  27 /   0   0   0   0
CARRIZOZO.......................  81  45  76  39 /   0   0   0   0
RUIDOSO.........................  74  41  69  34 /   0   0   0   0
RATON...........................  83  34  64  23 /   0   0   0   0
LAS VEGAS.......................  78  39  66  28 /   0   0   0   0
ROY.............................  84  43  67  31 /   0   0   0   0
CLAYTON.........................  85  45  65  32 /   0   0   0   0
SANTA ROSA......................  89  49  75  34 /   0   0   0   0
TUCUMCARI.......................  91  51  75  38 /   0   0   0   0
FORT SUMNER.....................  89  50  77  39 /   0   0   0   0
CLOVIS..........................  91  51  77  40 /   0   0   0   0
PORTALES........................  92  50  79  38 /   0   0   0   0
ROSWELL.........................  93  54  85  45 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR
NMZ101-NMZ102-NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109.

&&

46
Hazardous weather outlook, Apr 17, 5:08 AM MDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 AM MDT MON APR 17 2006

NMZ001>021-026-181200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
508 AM MDT MON APR 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED THIS AFTERNOON FOR
LOCALES ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...THE NORTHERN
MOUNTAINS AND PARTS OF THE WEST CENTRAL MOUNTAINS. SURFACE WINDS OF
20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE ANTICIPATED IN COMBINATION
WITH VERY LOW RELATIVE HUMIDITIES...RANGING FROM 5 TO 15 PERCENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 10:52 AM MDTWind AdvisoryABQ9 hr
Apr 17, 3:31 PM MDTFire Weather WatchABQ13 hr

Nearby

Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.